Israel Journal of Mathematics

, Volume 190, Issue 1, pp 253–288 | Cite as

Entropy and escape of mass for SL3(ℤ)\ SL3(ℝ)

Article

Abstract

We study the relation between measure theoretic entropy and escape of mass for the case of a singular diagonal flow on the moduli space of three-dimensional unimodular lattices.

Keywords

Probability Measure Homogeneous Space Marked Time Injectivity Radius Interval Versus 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. Brin and A. Katok, On local entropy, in Geometric Dynamics, Lecture Notes in Mathematics 1007, Springer, Berlin, 1983, pp. 30–38.CrossRefGoogle Scholar
  2. [2]
    Y. Cheung, Hausdorff dimension of the set of singular pairs, Annals of Mathematics 173 (2011), 127–167.MathSciNetMATHCrossRefGoogle Scholar
  3. [3]
    S. G. Dani, On orbits of unipotent fows on homogeneous spaces, Ergodic Theory and Dynamical Systems 6 (1986), 167–182.MathSciNetMATHGoogle Scholar
  4. [4]
    M. Einsiedler, E. Lindenstrauss, Ph. Michel and A. Venkatesh, Distribution properties of closed geodesics on the modular surface, Duke’s theorem, submitted.Google Scholar
  5. [5]
    M. Einsiedler and T. Ward, Ergodic Theory: with a View Towards Number Theory, Springer, 2011.Google Scholar
  6. [6]
    K. Falconer, Fractal Geometry, Wiley, New York, 2003.MATHCrossRefGoogle Scholar
  7. [7]
    S. Kadyrov, Positive entropy invariant measures on the space of lattices with escape of mass, Ergodic Theory and Dynamical Systems, to appear. Available on CJO 2011 doi:10.1017/S0143385710000726.Google Scholar
  8. [8]
    E. Lindenstrauss D. Kleinbock and B. Weiss, On fractal measures and diophantine approximation, Selecta Mathematica 10 (2004), 479–523.MathSciNetMATHCrossRefGoogle Scholar
  9. [9]
    G. A. Margulis and D. Kleinbock, Flows on homogeneous spaces and diophantine approximation on manifolds, Annals of Mathematics 148 (1998), 339–360.MathSciNetMATHCrossRefGoogle Scholar
  10. [10]
    G. A. Margulis and G. M. Tomanov, Invariant measures for actions of unipotent groups over local fields on homogeneous spaces, Inventiones Mathematicae 116 (1994), 347–392.MathSciNetMATHCrossRefGoogle Scholar
  11. [11]
    P. Mattila, Geometry of Sets and Measures in Euclidean Space. fractals and Rectifiability 44, Cambridge Studies in Advanced Mathematics, Cambridge University Press, 1995.Google Scholar
  12. [12]
    S. Mozes and N. Shah, On the space of ergodic invariant measures of unipotent flows, Ergodic Theory and Dynamical Systems 15 (1995), 149–159.MathSciNetMATHGoogle Scholar
  13. [13]
    M.S. Raghunathan, Discrete subgroups of lie groups, Springer-Verlag, Berlin, 1972.MATHGoogle Scholar
  14. [14]
    T. Sakai, Riemannian Geometry, AMS Bookstore, 1996.Google Scholar
  15. [15]
    R. Shi, Equidistribution of expanding measures with local maximal dimension and diophantine approximation, Monatshefte für Mathematik, Springer Wien, 2011.Google Scholar
  16. [16]
    P. Walters, An introduction to ergodic theory, Springer-Verlag, Berlin, 2000.MATHGoogle Scholar

Copyright information

© Hebrew University Magnes Press 2011

Authors and Affiliations

  1. 1.Departement MathematikETH ZurichZurichSwitzerland
  2. 2.School of MathematicsUniversity of BristolBristolUK

Personalised recommendations